# SDR ASOA99019

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION, NR 1 FRAME ON LEFT AND RIGHT ENGINE NACELLES WERE FOUND TO HAVE CRACKS.  REMOVED AND REPLACED NR 1 FRAME ON LEFT AND RIGHT ENGINE NACELLES.  (M)
